RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1635–1644 (Mi de9450)  

Numerical methods. Equations in finite differences

On a numerical scheme for the Multhopp integral equation

L. N. Poltavskii

N.E. Zhukovsky Military Engineering Academy

Full text: PDF file (722 kB)

English version:
Differential Equations, 1994, 30:9, 1514–1523

Bibliographic databases:
UDC: 517.642
Received: 25.03.1994

Citation: L. N. Poltavskii, “On a numerical scheme for the Multhopp integral equation”, Differ. Uravn., 30:9 (1994), 1635–1644; Differ. Equ., 30:9 (1994), 1514–1523

Citation in format AMSBIB
\Bibitem{Pol94}
\by L.~N.~Poltavskii
\paper On a numerical scheme for the Multhopp integral equation
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1635--1644
\mathnet{http://mi.mathnet.ru/de9450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347817}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1514--1523


Linking options:
  • http://mi.mathnet.ru/eng/de9450
  • http://mi.mathnet.ru/eng/de/v30/i9/p1635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020